Latin American Journal of Probability and Mathematical Statistics
Editorial Policy
Editorial Board
Submission of Papers
e-mail
Mirror    Language

Alea's template
Alea's style
Alea's bibliography style
example
ISSN 1980-0436
   

2006     Volume I     Volume II

2007     Volume III

2008     Volume IV

2009     Volume V     Volume VI

2010     Volume VII

2011     Volume VIII

2012     Volume IX

 

2013

volume X

Exponential approximation and Stein’s method
of exchangeable pairs

Jason Fulman & Nathan Ross
pages 1-13

Uniqueness of percolation on products with Z
Itai Benjamini & Gady Kozma
pages 15-25

Moderate deviations for the eigenvalue
counting function of Wigner matrices

Hanna Döring & Peter Eichelsbacher
pages: 27-44

A view from infinity of the uniform infinite
planar quadrangulation

N. Curien, L. Ménard & G. Miermont
pages: 45-88

LAN property for some fractional type Brownian motion
Serge Cohen, Fabrice Gamboa, Céline Lacaux & Jean-Michel Loubes
pages: 91-106

A quenched invariance principle for stationary processes
Christophe Cuny & Dalibor Volný
pages: 107-115

A limit theorem to a time-fractional diffusion
Jeremy Thane Clark
pages: 117-156

Asymptotic properties of certain diffusion
ratchets with locally negative drift

Andrej Depperschmidt & Sophia Götz
pages: 157-190

Stochastic Schrödinger equations and applications to
Ehrenfest-type theorems

F.Fagnola & C.M.Mora
pages: 191-223

Record process on the Continuum Random Tree
Romain Abraham & Jean-François Delmas
pages 225-251

Random walks with unbounded jumps among
random conductances II: Conditional quenched CLT

Christophe Gallesco & Serguei Popov
pages: 253–270

On the Law of Free Subordinators
Octavio Arizmendi, Takahiro Hasebe & Noriyoshi Sakuma
pages: 271-291

On the mixing time and spectral gap for
birth and death chains

Guan-Yu Chen & Laurent Saloff-Coste
pages: 293-321

Cookie branching random walks
Christian Bartsch, Michael Kochler, Thomas Kochler,
Sebastian Müller & Serguei Popov

pages: 323-358

On the length of one-dimensional reactive paths
Frédéric Cérou, Arnaud Guyader, Tony Leliévre & Florent Malrieu
pages: 359-389

Comparison-type theorems for Itô processes and
differentially subordinated semimartingales

Adam Osękowski
pages: 391–414

Tanaka’s equation on the circle and stochastic flows
Hatem Hajri & Olivier Raimond
pages: 415–448

Cutoff and mixing time for transient random walks
in random environments

Nina Gantert & Thomas Kochler
pages: 449–484

Ergodicity and Percolation for Variants of
One-dimensional Voter Models

Y. Mohylevskyy, C.M. Newman & K. Ravishankar
pages: 485–504

On the easiest way to connect k points in the
Random Interlacements process

Hubert Lacoin & Johan Tykesson
pages: 505–524

Gamma limits and U-statistics on the Poisson space
Giovanni Peccati & Christoph Thäle
pages: 525-560

 

Number 2

On a ternary coalescent process
Erich Baur
pages: 561-589

Some aspects of fluctuations of random walks on ℝ and
applications to random walks on ℝ+ with
non-elastic reflection at 0

Rim Essifi, Marc Peigné & Kilian Raschel
pages: 591-607

Functional Laws of Large Numbers in Hölder Spaces
Alfredas Račkauskas & Charles Suquet
pages: 609-624

A two-scale approach to the hydrodynamic limit
Part II: local Gibbs behavior
Max Fathi
pages: 625-651

On the critical value function in the divide and color model
András Bálint, Vincent Beffara & Vincent Tassion
pages: 653-666

Confidence intervals for the critical value in
the divide and color model

András Bálint, Vincent Beffara & Vincent Tassion
pages: 667-679

The determinant of the Malliavin matrix and the determinant
of the covariance matrix for multiple integrals

Ciprian A. Tudor
pages: 681-692

Transient random walk in symmetric exclusion:
limit theorems and an Einstein relation

Luca Avena, Renato Soares dos Santos & Florian Völlering
pages: 693-709

Convergence to the Tracy-Widom distribution
for longest paths in a directed random graph

Takis Konstantopoulos & Katja Trinajstić
pages: 711-730

Empirical central limit theorems for ergodic
automorphisms of the torus

Jérôme Dedecker, Florence Merlevède & Françoise Pène
pages: 731-766

Strongly Vertex-Reinforced-Random-Walk
on a complete graph

Michel Benaim, Olivier Raimond & Bruno Schapira
pages: 767-782

Fluctuations for the number of records on
subtrees of the Continuum Random Tree

Patrick Hoscheit
pages: 783–811

The Isolation Time of Poisson Brownian Motions
Yuval Peres, Perla Sousi & Alexandre Stauffer
pages: 813–829

Concerns with Functional Depth
James Kuelbs & Joel Zinn
pages: 831–855

The scaling relation χ = 2ξ - 1 for directed polymers
in a random environment
Antonio Auffinger & Michael Damron
pages: 857–880

Optimal Convergence Rates and One-Term
Edgeworth Expansions for Multidimensional
Functionals of Gaussian Fields

Simon Campese
pages: 881-919

Quenched invariance principle for a long-range
random walk with unbounded conductances

Zhongyang Zhang & Lixin Zhang
pages: 921-952

Comments on the influence of disorder for pinning
model in correlated Gaussian environment

Quentin Berger
pages: 953-977

High order chaotic limits of wavelet scalograms
under long-range
dependence

M. Clausel, F. Roueff, M.S. Taqqu & C. Tudor
pages: 979-1011

Lévy Mixing
Ole E. Barndorff-Nielsen, Victor Pérez-Abreu &
Steen Thorbjørnsen

pages: 1013-1062

On the speed of Random Walks among
Random Conductances

Noam Berger & Michele Salvi
pages: 1063-1083